MathSciNet Relay Station
MathSciNet bibliographic data
MR2146223 (2006g:54006) 54A25 (03E35 03E50 54D15 54D45)
Juhász, István; Nyikos, Peter; Szentmiklóssy, Zoltán Cardinal restrictions on some homogeneous compacta. Proc. Amer. Math. Soc. 133 (2005), no. 9, 2741–2750 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement